Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Right eye swallowing, discharging yellowish-green substance,took antibacterial ointment, ear pain. How to cure this?

Hi, I am a female (23 years old 170cm; 70kg). Three days ago, my right eye started swallowing and discharching yellowish-green substance I applied antibacterial ointment and it helped, however I have problems swallowing I feel continuous pain on the right side of the soft palate tonsil and my ears are hurting me i feel dizzy and cold
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and thanks for the query
In my personal opinion you need to consult your ENT specialist and needs proper antibiotic to get rid from the problem. The throat and ear problem may be related to each other and may be due to the viral or bacterial infection. Keep a watch on temperature and cough.
Till you consult your doctor do lukewarm water gargles, avoid spicy, oily and junk food, stop drinking cold drinks and cold water.
As per eye problem is concern I think it will resolve by taking antibiotic and anti-inflammatory drugs. If not feel free to consult your treating doctor.
Best Wishes and get well soon
Answered: Wed, 6 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor